# SDR DALA2022032802057

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frms 36-37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 FUSELAGE / SKIN / SKIN PANEL AT LEVEL OF FR36-37 & STRG 6LH / CRACK AT SKIN POCKET EDGE. CORRECTIVE ACTION: COMPLIED WITH ERA 597371-14. (2172190)
